# SDR CA190327022

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B16
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 604DX58005035
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON AIRCRAFT 6125, THE CABLE 1EA17D22WHT/1EA18D22GRN OF HARNESS WAS FOUND DAMAGED APPROXIMATELY 4 INCHES FROM CONNECTOR J259. THE CABLE BEND RADIUS WAS NOT RESPECTED WHICH CAUSED AN AOG. THE SAME ISSUE WAS FOUND ON OTHER AIRCRAFT. PRODUCTION DID NOT FOLLOW THE BAPS 145-003 DURING INSTALLATION OF HARNESS.  S/N: 6121, 6122, 6123 & 6124 ALSO AFFECTED. CAW PROJECT CL6-CA-77-0001.
